# SDR CALA9900582

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12080
- Make and model: Doug DC-10-30
- Aircraft serial: 47981
- Engine: Ge CF650C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Accy Gearbox
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMOKE WITH AN OILY SMELL IN THE CABIN APPROX 30 MIN AFTER TAKEOFF.  THE SMOKE CHECKLIST WAS ACCOMPLISHED WITH THE SMOKE AND ODOR DISSIPATING AFTER THE NR 2 ENGINE BLEED WAS SHUTOFF AND THE NR 2 PACK WAS SUPPLIED BY THE 1-2 ISOL VALVE.  THE FLT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT PROBLEM.  MX FOUND OIL RUNNING LEAK FROM PORT B NR 2 ENGINE DRAIN MAST, FUEL PUMP PORT.  THE ACCESSORY GEARBOX CARBON SEAL FOR FUEL PUMP PAD WAS REMOVED AND REPLACED IAW MM 72-65-00, PAGE 803-805.  THE FUEL PUMP CONTROL PACKAGE WAS REMOVED AND REPLACED IAW MM 73-12-01 PG 202A-215.  LEAK AND OPERATIONAL CHECKS WERE PERFORMED IAW MM 71-00-00 AND ALL CHECKS WERE GOOD.
